MAUDE Adverse Event Report: Medline Industries, LP Medline; TEST,HCG,PREGNANCY,COMBO,CASS,20/10 MIU

Medline Industries, LP Medline; TEST,HCG,PREGNANCY,COMBO,CASS,20/10 MIU
Catalog Number MPH22025HCG
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
The report states, "staff calling regarding false negative.".
 
Additional Manufacturer Narrative
The report states, "staff calling regarding false negative." customer reported, "nursing obtained a urine sample on a patient in the ed and ran the hcg combo pregnancy test and received a negative result.The patient subsequently received an abdominal x-ray where a pregnancy was discovered.Patient is fine." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline
Common Device Name
TEST,HCG,PREGNANCY,COMBO,CASS,20/10 MIU
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sipara semu
three lakes drive
northfield, IL 60093--275
MDR Report Key50913609
Report Number1417592-2026-10427
Device Sequence Number17485274
Product Code JHI
UDI-Device Identifier10884389191880
UDI-Public10884389191880
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K062361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMPH22025HCG
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age34 YR
Patient SexFemale
Patient Weight303 LB
Patient RaceWhite